# SDR SWAA2015062941202

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 27,779 hours, 16,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
